Adaptation of TS fuzzy models without complexity expansion: HOSVD-based approach

Baranyi, Péter Zoltán and Várkonyi-Kóczy, AR and Yam, Y. and Patton, RJ (2005) Adaptation of TS fuzzy models without complexity expansion: HOSVD-based approach. IEEE TRANSACTIONS ON INSTRUMENTATION AND MEASUREMENT, 54 (1). pp. 52-60.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4001

Update Item Update Item